# SDR IPXA09155252

- Difficulty date: March 21, 2009
- Submitted: April 3, 2009
- Operation: Air carrier
- Aircraft: N124UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0808
- Aircraft time: 9,535 hours, 6,063 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Dented
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C BULK CARGO FLOOR PANEL NR 161JF HAS SEVERAL DEEP DENTS AND FIELD REPAIRS.  FABBED NEW FLOOR PANEL IAW EO A300-5320-16407-C APPX C.
